Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 903196, 9 pages
http://dx.doi.org/10.1155/2013/903196
Research Article

Hardy-Type Inequalities on Time Scale via Convexity in Several Variables

1Department of Mathematics, University Al. I. Cuza, 700506 Iaşi, Romania
2Abdus Salam School of Mathematical Sciences, Government College University, Lahore 54600, Pakistan
3University of Zagreb, Faculty of Textile Technology, 10000 Zagreb, Croatia

Received 3 June 2013; Accepted 1 July 2013

Academic Editors: M. Lindstrom and S. Liu

Copyright © 2013 Tzanko Donchev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tzanko Donchev, Ammara Nosheen, and Josip Pečarić, “Hardy-Type Inequalities on Time Scale via Convexity in Several Variables,” ISRN Mathematical Analysis, vol. 2013, Article ID 903196, 9 pages, 2013. https://doi.org/10.1155/2013/903196.